Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Various drugs interaction

Torsade de pointes in an elderly patient with glycyrrhiza-induced hypokalaemia: case report

    This is a preview of subscription content, log in to check access.

    REFERENCE

    1. 1.

      Miyamoto K, Kawai H, Aoyama R, Watanabe H, Suzuki K, Suga N, Kitagawa W, Miura N, Nishikawa K, Imai H.Torsades de Pointes induced by a combination of garenoxacin and disopyramide and other cytochrome P450, family 3, subfamily A polypeptide-4-influencing drugs during hypokalemia due to licorice. Clinical and Experimental Nephrology 14: 164-7, No. 2, Apr 2010 - Japan

    Download references

    Rights and permissions

    Reprints and Permissions

    About this article

    Cite this article

    Various drugs interaction. React. Wkly. 1313, 41 (2010). https://doi.org/10.2165/00128415-201013130-00142

    Download citation

    Keywords

    • Traditional Chinese Medicine
    • Licorice
    • Spironolactone
    • Hypokalemia
    • Disopyramide